Bounded tracking controllers for the chaotic (forced) Duffing equation

A.A.J. Lefeber, Henk Nijmeijer

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    4 Citations (Scopus)
    44 Downloads (Pure)

    Abstract

    This paper deals with the design of feedback controllers for a chaotic dynamical system like the Duffing equation. Lyapunov theory is used to show that the proposed bounded controllers achieve global convergence for any desired trajectory. Some simulation examples illustrate the presented ideas
    Original languageUndefined
    Title of host publicationProceedings 1st International Conference Control of Oscillations and Chaos
    Place of PublicationSt. Petersburg, Russia
    PublisherIEEE
    Pages415-418
    Number of pages4
    ISBN (Print)9780780342477
    DOIs
    Publication statusPublished - 27 Aug 1997
    Event1st International Conference Control of Oscillations and Chaos, COC 1997 - St. Petersburg, Russian Federation
    Duration: 27 Aug 199729 Aug 1997
    Conference number: 1

    Publication series

    Name
    PublisherIEEE
    Volume3

    Conference

    Conference1st International Conference Control of Oscillations and Chaos, COC 1997
    Abbreviated titleCOC
    CountryRussian Federation
    CitySt. Petersburg
    Period27/08/9729/08/97

    Keywords

    • METIS-141725
    • IR-31083

    Cite this